# SDR VNAA2018011111101

- Difficulty date: January 11, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 7,162 hours, 6,526 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  CREW FOLLOWED QRH AND WAS UNABLE TO CLEAR MESSAGE.  PERFORMED A SUCCESSFUL LANDING.    ABLE TO RESET MESSAGE AND TAXI TO GATE. NO FURTHER MX ACTION REQUIRED.
